# SDR AALA20120402008

- Difficulty date: March 28, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- Aircraft time: 85,970 hours, 13,655 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Location: Nr 12 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NUMBER 12 LEADING EDGE SLAT TRAILING EDGE WEDGE GOUGED AND DISBONDED.  ACCOMPLISHED METAL BOND REPAIR PER SRM 51-70-10.
